MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVIATOR ASSY TWO LEVEL PLATE SIZE 34; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE AVIATOR ASSY TWO LEVEL PLATE SIZE 34; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Model Number 48811234
Medical Device Problem Codes Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/21/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that locking mechanism was damaged during screw removal.
 
Additional Manufacturer Narrative
Method: visual inspection; device history review; complaint history review; risk assessment; results: visual inspection confirmed the spring bar was deformed.Manufacturing files were reviewed and no anomalies were found.Conclusion: the possible root causes include:screw not fully seated below spring bar, poor visibility of spring-bar, spring-bar damaged prior to use, blocker locked before visual confirmation of screw below spring bar.
 
Event or Problem Description
It was reported that locking mechanism was damaged during screw removal.

Brand Name
AVIATOR ASSY TWO LEVEL PLATE SIZE 34
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6870057
Report Number0009617544-2017-00358
Device Sequence Number19213225
Product Code KWQ
UDI-Device Identifier07613252152217
UDI-Public(01)07613252152217
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K083562
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48811234
Device Catalogue Number48811234
Device Lot Number171771
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2017
Initial Date Received by Manufacturer 08/21/2017
Supplement Date Received by Manufacturer08/21/2017
Initial Report FDA Received Date09/15/2017
Supplement Report FDA Received Date01/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1